# SDR HNAA2014031900095

- Difficulty date: March 19, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 46,766 hours, 55,647 cycles
- Engine: Pwa PW123
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Part number: 7786863
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING START, NR 1 ENGINE CAUTION LIGHT ILLUMINATED AFTER PROPELLER SELECTED TO MINIMUM. AFTER NR 1 ECU RESET, IT IS ABOUT 120 DEGREES WARMER THAN NR 2 ENGINE WITH EITHER NR 1 A/C GEN OR NR 1 BLEED SELECTED OFF, TEMP RETURNS TO NORMAL INTERMITTENLY.  CYCLED BETA LOCK OUT CIRCUIT BREAKERS.  GROUND RAN ACFT AND FOUND NR 2 HP BLEED VALVE INOPERATIVE.  R & R HP BLEED VALVE IAW MM 21-11-16. OPS CHECKED GOOD.
